Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Reason for weight gain and hair loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you
User :   hi
User :   i m fine tx
User :   i need help in understanding if i am physically fine
User :   as wt i feel is that of late i ve been lossing hair
User :   adding weight
Doctor :   ok
User :   is this due to any harmony dificiency
User :   i m married for last 5 yrs
Doctor :   The causes of losing hair are numerous and sometimes normal too
User :   i have daughter who would be 3 yrs this apr09
Doctor :   losing 80 to 100 is normal
User :   i m going bald in the front
Doctor :   Ok are you on any medication
Doctor :   How are your menstrual periods?
User :   no i m not on any medication
User :   menstrual is regular
Doctor :   how about sleep and appetite
Doctor :   What is your weight
Doctor :   since what is yoru recent wt gain and in how many months?
User :   i m 87
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins, I will be here to assist you after payment. It's a very nominal cost. After payment, you will be brought back to the chat from where you left it.

Doctor :   87 is a risky weight
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor